# SDR TWAA9809622

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N993Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47082
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND LONGERON 23R CRACKED AT FORWARD END, STA 756.  REPLACED LONGERON SECTION PER SRM 53-02, FIGURE 18. TOTAL TIME:  72,580 HOURS.  TOTAL CYCLES:  77,573.  (X)
